Home Forums All Categories Newly Diagnosed, New To The Forum Side Effects of BCG

  • Side Effects of BCG

    Posted by KCBob on November 11, 2010 at 7:56 pm

    I was diagnosed with Stage 0 High Grade cancer in July. The doctor removed 3 tumors – one in the bladder, one at the mouth of the bladder and the third in the uretha. I completed my 6 weeks of BCG about 3-1/2 weeks ago. I have not had any blood since then. I have noticed that the first sign that I need to urinate is pain in the bladder. If I must wait then the pain gets pretty intense. I also have a difficult time emptying the bladder. I usually feel that I need to go more but it is not easy to get rest out. Sometimes if I push on my bladder, which doesn’t feel real good, I can get to the point where I know I am finished. Are these usual side effects and would they be going on this long after the last BCG?

    Michstate89 replied 13 years, 7 months ago 4 Members · 3 Replies
  • 3 Replies
  • Michstate89

    Member
    November 22, 2010 at 4:19 am

    Sounds like symptoms of prostatitis (happens to me after BCG). But the doctor has to eliminate all other causes first, as I believe prostatitis is diagnosed by process of elimination.

    Ross


    Ross M
    TaG1 March 06
    Recurrence Jan 07
    BCG Maintenance after 6 week treatment
  • Guest
    November 12, 2010 at 6:53 pm

    Agree with Alan..way too many symptoms lasting too long after last BCG treatment. Here’s one of the best papers written on BCG and side effects and what should be reported.
    http://www.rxlist.com/theracys-drug.htm
    pat

  • Alan

    Member
    November 12, 2010 at 3:45 pm

    Bob,

    3 1/2 weeks after a round of 6 BCG and pain is unusual. Call your URO-after all that is why you are paying him. It could possibly be a urinary tract infection among other possibilities.


    DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Log in to reply.